Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Red and puffy hands. Histroy of intake of antibiotics for pneumonia, and on addreall. Help

My hands and feel have been red and puffy for about a week. I was on antibiotics last week for pneumonia and I have been taking 30-40mg addreeal for the last year. This is a new symptom and I am not sure what's causing it. My blood pressure is normal - I've checked it 3 times a day for the last 3 days. The swelling does not stop. I've tried drinking more water, increasing my exercise, and taking salt virtually out of my diet. I think my face may be a little puffy too.
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

You are having oedema and erythema on feet and hands.

you may be having itching , burning and pain.

I think,it may due to drugs, antibiotics or other.

You consult your physician and discuss about your complaints.

If needed , you consult dermatologist.

After real diagnosis, you may take treatment as suggested by him.

Anti histaminics, Steroids in tappering dose and changed antibiotic drug would be helpful.

I hope you got my answer.

Have faith , you will be alright... you do as I suggested.


Dr. Ilyas Patel MD
Answered: Mon, 1 Jul 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor